It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-08-2002, 08:44 PM   #1
Veteran
(female)
 
Join Date: Jul 2001
Location: NC
Posts: 343
lavender01 HB User
Post burning bottom lip

My bottom lip has been feeling like it is burning. This has gone on for quite awhile. I take Zoloft, I don't know if for some reason this could be a side effect of this? It just feels like fire!

 
Sponsors Lightbulb
   
Old 11-10-2002, 08:38 AM   #2
Inactive
 
Join Date: Nov 2002
Location: toronto,ontaro,canada
Posts: 15
OREGANO HB User
Post

Try Chapstick to protect the lips .

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Burning bottom of feet at night iqbal mangat Foot & Ankle Problems 2 09-16-2009 05:04 AM
Burning of bottom of feet Luftmeister1 Foot & Ankle Problems 3 08-31-2009 10:54 PM
can anxiety cause a burning sensation? marlow Anxiety 14 02-09-2009 06:51 PM
Bottoms of feet burning sico Foot & Ankle Problems 11 11-23-2008 07:46 PM
Itching/ burning any insight is appreciated missingyou Dental Health 1 07-19-2008 05:47 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!